Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Hematology
Volume 2017, Article ID 6971027, 5 pages
https://doi.org/10.1155/2017/6971027
Case Report

A Case of Rituximab-Induced Necrotizing Fasciitis and a Review of the Literature

1Department of Medicine, Reading Hospital, West Reading, PA, USA
2Department of Anesthesiology, Mayo Clinic Hospital, Rochester, MN, USA

Correspondence should be addressed to Abdullateef Abdulkareem; gro.htlaehgnidaer@meerakludba.oyad

Received 13 July 2017; Accepted 22 August 2017; Published 26 September 2017

Academic Editor: Marie-Christine Kyrtsonis

Copyright © 2017 Abdullateef Abdulkareem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdullateef Abdulkareem, Ryan S. D’Souza, Oluwaseun Shogbesan, and Anthony Donato, “A Case of Rituximab-Induced Necrotizing Fasciitis and a Review of the Literature,” Case Reports in Hematology, vol. 2017, Article ID 6971027, 5 pages, 2017. https://doi.org/10.1155/2017/6971027.